# SDR FDEA201802070313

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,281 hours, 34,635 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Float Valve
- Condition: Failed
- Location: Fuel Tank 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2.44 HRS INTO FLIGHT, RECEIVED A TANK 3 TIP TRAPPED LVL 1 ALERT.   REMOVED & REPLACED INBD. TRANSFER FLOAT VALVE, NR 3 TANK IAW MM 28-21-10-2, & OPS. CHECKED NORMAL.
